Research

Brownian intersection local times: Upper tail asymptotics and thick points


Reference:

Konig, W. and Morters, P., 2002. Brownian intersection local times: Upper tail asymptotics and thick points. Annals of Probability, 30 (4), pp. 1605-1656.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsKonig, W.and Morters, P.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7398
Additional InformationID number: ISI:000180071400003

Export

Actions (login required)

View Item